# SDR FDEA200812045082

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 57,684 hours, 32,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520824
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1166 FLOORBEAM, LOWER FLANGE CORRODED RBL 53-57 AT ADEL CLAMP. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE, FABRICATED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PARTS. REFERENCE SRM 53-10-8/ FIG 8. THIS IS CLASSIFIED AS A MAJOR REPAIR.
